# SDR SIMA20141022001

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,862 hours, 20,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070011500
- Part serial: 6482
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT HOLDER FOUND BROKEN.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER IAW AMM 25-61-02.
